MAUDE Adverse Event Report: PRINGY SKINVIVE BY JUVEDERM XC 2X1 ML; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY SKINVIVE BY JUVEDERM XC 2X1 ML; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 98307
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported injecting a patient with skinvive¿ by juvéderm®.The patient experienced ¿diffused swelling redness.¿ the patient was prescribed antibiotics and steroids.Event status was unknown.

Brand Name
SKINVIVE BY JUVEDERM XC 2X1 ML
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key25613206
Report Number3005113652-2026-00644
Device Sequence Number13014645
Product Code LMH
UDI-Device Identifier10840228300066
UDI-Public(01)10840228300066(17)UNKNOWN(10)UNKNOWN
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number98307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown